# SDR ASOA20130630180V

- Difficulty date: June 30, 2013
- Submitted: June 30, 2013
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 29,723 hours, 16,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 23.  MX R & R THE OMEGA BEAM IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
